Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The symmetry of the Weierstrass generalized semigroups and affine embeddings


Author: Félix Delgado
Journal: Proc. Amer. Math. Soc. 108 (1990), 627-631
MSC: Primary 14H45; Secondary 14M10
MathSciNet review: 990420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The characterization of the property of complete intersection for affine curves with one place at infinity in terms of the Weierstrass semigroup can be generalized to the case of several places at infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14M10

Retrieve articles in all journals with MSC: 14H45, 14M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0990420-2
PII: S 0002-9939(1990)0990420-2
Keywords: Weierstrass semigroups, affine complete intersections
Article copyright: © Copyright 1990 American Mathematical Society